Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Density and uniform density


Author: Francis P. Callahan
Journal: Proc. Amer. Math. Soc. 15 (1964), 841-843
MSC: Primary 10.33; Secondary 10.63
DOI: https://doi.org/10.1090/S0002-9939-1964-0166158-5
MathSciNet review: 0166158
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ivan Niven, Irrational numbers, The Carus Mathematical Monographs, No. 11, The Mathematical Association of America. Distributed by John Wiley and Sons, Inc., New York, N.Y., 1956. MR 0080123
  • [2] G. H. Hardy and E. M. Wright, An Introduction to the theory of numbers, 2nd ed., Clarendon Press, Oxford, 1945; Chapter XXIII.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33, 10.63

Retrieve articles in all journals with MSC: 10.33, 10.63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166158-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society